MathSciNet Relay Station
MathSciNet bibliographic data
MR743465 (85m:08015) 08B20
Oates-Williams, Sheila On the variety generated by Murskiĭ's algebra. Algebra Universalis 18 (1984), no. 2, 175–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement